I've been on pramipexole for about three or four years for RLS. I take approximately .25 mg (2 tabs) twice a day. Sometimes I take four .25 mg once a day. I have slowly been increased to this dose over time. I have found that in the last year that I have developed severe pitting edema in my legs and feet. I have also gained weight. Could it be the medication?
Mirapex - Does pramipexole cause severe edema in legs and feet?
Question posted by deemartin on 13 June 2022
Last updated on 13 June 2022 by WildcatVet
Generalized edema is a common side effect but isn't usually localized. It usually appears early on in treatment but it might be dose dependent as you've been increasing your dosage.
I think you should discuss this with your doctor and get their professional opinion and also rule out any other underlying cause.
Are you taking any other medications that could possibly be causing this? I developed this same edema when I started a blood pressure medication.
Best regards and I hope you get an answer soon. I know this condition is very uncomfortable!
- Mirapex uses and safety info
- Mirapex prescribing info & package insert (for Health Professionals)
- Side effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.